TITLE

THE LAPLACIAN SPECTRUM OF SOME DIGRAPHS OBTAINED FROM THE WHEEL

AUTHOR(S)
LI SU; HONG-HAI LI; LIU-RONG ZHENG
PUB. DATE
May 2012
SOURCE
Discussiones Mathematicae: Graph Theory;2012, Vol. 32 Issue 2, p255
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The problem of distinguishing, in terms of graph topology, digraphs with real and partially non-real Laplacian spectra is important for applications. Motivated by the question posed in [R. Agaev, P. Chebotarev, Which di- graphs with rings structure are essentially cyclic?, Adv. in Appl. Math. 45 (2010), 232-251], in this paper we completely list the Laplacian eigenvalues of some digraphs obtained from the wheel digraph by deleting some arcs.
ACCESSION #
86440290

 

Related Articles

  • How large can the first eigenvalue be on a surface of genus two? Jakobson, Dmitry; Levitin, Michael; Nadirashvili, Nikolai; Nigam, Nilima; Polterovich, Iosif // IMRN: International Mathematics Research Notices;2005, Vol. 2005 Issue 63, p3967 

    Sharp upper bounds for the first eigenvalue of the Laplacian on a surface of a fixed area are known only in genera zero and one. We investigate the genus two case, and conjecture that the first eigenvalue is maximized on a singular surface which is realized as a double branched covering over a...

  • Inequalities for eigenvalues of the drifting Laplacian on Riemannian manifolds. Xia, Changyu; Xu, Hongwei // Annals of Global Analysis & Geometry;Mar2014, Vol. 45 Issue 3, p155 

    This paper studies eigenvalues of the drifting Laplacian on compact Riemannian manifolds with boundary (possibly empty) and provides a general inequality for them. Using the general inequality, we obtain universal inequalities for eigenvalues of the drifting Laplacian of...

  • CONTINUITY OF THE VARIATIONAL EIGENVALUES OF THE p-LAPLACIAN WITH RESPECT TO p. PARINI, ENEA // Bulletin of the Australian Mathematical Society;Jun2011, Vol. 83 Issue 3, p376 

    In this note it is shown that a result of Champion and De Pascale [‘Asymptotic behavior of nonlinear eigenvalue problems involving p-Laplacian type operators’, Proc. Roy. Soc. Edinburgh Sect. A 137 (2007), 1179–1195] implies that the variational eigenvalues of the p-Laplacian...

  • Lyapunov-Type Inequalities for Quasilinear Systems with Antiperiodic Boundary Conditions. Wang, Youyu; Li, Yannan; Bai, Yongzhen // Ukrainian Mathematical Journal;May2014, Vol. 65 Issue 12, p1822 

    We establish some new Lyapunov-type inequalities for one-dimensional p-Laplacian systems with antiperiodic boundary conditions. The lower bounds of eigenvalues are presented.

  • Positive Solutions for a Class of Fourth-Order p-Laplacian Boundary Value Problem Involving Integral Conditions. Sun, Yan // Discrete Dynamics in Nature & Society;8/26/2015, Vol. 2015, p1 

    Under some conditions concerning the first eigenvalues corresponding to the relevant linear operator, we obtain sharp optimal criteria for the existence of positive solutions for p-Laplacian problems with integral boundary conditions. The main methods in the paper are constructing an available...

  • Mean curvature bounds and eigenvalues of Robin Laplacians. Pankrashkin, Konstantin; Popoff, Nicolas // Calculus of Variations & Partial Differential Equations;Oct2015, Vol. 54 Issue 2, p1947 

    We consider the Laplacian with attractive Robin boundary conditions, in a class of bounded smooth domains $$\Omega \in \mathbb {R}^\nu $$ ; here $$n$$ is the outward unit normal and $$\alpha >0$$ is a constant. We show that for each $$j\in \mathbb {N}$$ and $$\alpha \rightarrow +\infty $$ , the...

  • 2: The Graph Laplacian.  // Foundations & Trends in Theoretical Computer Science;2012, Vol. 8 Issue 1-2, p14 

    The article offers information on the graph Laplacian and discusses the connection of the second eigenvalue to that of connectivity of the graph. It informs that the second eigenvalue of the Laplacian is related to the conductance of the graph, which is a method of measuring the degree of...

  • Eigenvalue Problems for p-Laplacian Functional Dynamic Equations on Time Scales. Changxiu Song // Advances in Difference Equations;2008, p1 

    This paper is concerned with the existence and nonexistence of positive solutions of the p-Laplacian functional dynamic equation on a time scale, [φp(xΔ(t))]∇ + λa(t)f,x(t), x(u(t))) = 0, t ∈ (0,T), x0(t) = ψ(t), t ∈ [-τ,0], x(0) - B0(xΔ (0)) = 0, xΔ(T)...

  • Existence of eigenvalues of a boundary value problem with shift for an equation of parabolic-hyperbolic type. Dildabek, Gulnar; Tengaeva, Aizhan // AIP Conference Proceedings;2016, Vol. 1789 Issue 1, p1 

    In this work a spectral problem for an operator of parabolic-hyperbolic type of first kind with non-classical boundary conditions is considered. The problem is considered in a standard domain. The parabolic part of the space is a rectangle. And the hyperbolic part of the space coincides with a...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics